# SDR UPS97225015

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING UPS NRC 644435 (FUSE 315) FOUND STR 256 CORRODED AT 351 LOWER CHORD ATTACH POINT.  REMOVED CORROSION IN .75 X 1 REMOVE 100 PERCENT MATERIAL AND REMOVE STRINGER AND REPLACED IAW SRM 51-10-2, 51-30-2, 53-30-5, 51-20-31.
